# SDR GIRA202503270081

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 88,058 hours, 10,627 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 892480
- Part serial: 2248
- Condition: Leaking
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFAR AFT PORTABLE WATER FIRE EXTINGUISHER LEAKING.  REMOVED AND REPLACED OFAR AFT PORTABLE WATER FIRE EXTINGUISHER IAW AMM 26-26-02
